On the second covariant derivative of a vector field
Czechoslovak Mathematical Journal (1967)
- Volume: 17, Issue: 1, page 77-78
- ISSN: 0011-4642
Access Full Article
topHow to cite
topŠvec, Alois. "On the second covariant derivative of a vector field." Czechoslovak Mathematical Journal 17.1 (1967): 77-78. <http://eudml.org/doc/12347>.
@article{Švec1967,
author = {Švec, Alois},
journal = {Czechoslovak Mathematical Journal},
keywords = {differential geometry},
language = {eng},
number = {1},
pages = {77-78},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the second covariant derivative of a vector field},
url = {http://eudml.org/doc/12347},
volume = {17},
year = {1967},
}
TY - JOUR
AU - Švec, Alois
TI - On the second covariant derivative of a vector field
JO - Czechoslovak Mathematical Journal
PY - 1967
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 17
IS - 1
SP - 77
EP - 78
LA - eng
KW - differential geometry
UR - http://eudml.org/doc/12347
ER -
References
top- K. Nomizu, Lie groups and differentiai geometry, Publ. of Math. Soc. of Japan, 1956. (1956) MR0084166
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.